MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was reported for noisy electrodes.Visual inspection of the device revealed dried saline and body fluids on the handle and shaft.Functional inspection shoed that no abnormal resistance was felt when actuating the steering mechanism.Dissection of the handle showed there is evidence of minor fluid ingress in the distal end of the handle and corrosion is present on the guide coil and residue is present on the interior of the handle.During the leak isolation test two leaks were evident approximately 39.5cm and 91 cm from distal tip.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/ifu.
 
Event or Problem Description
It was reported that a intellanav open-irrigated was used in a atrial tachycardia procedure.It was noted that during the procedure noisy electrodes occurred.The procedure was completed using a different device with no patient complications being reported.However analysis of the returned device revealed two leaks.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10594080
Report Number2134265-2020-13420
Device Sequence Number19120650
Product Code OAD
UDI-Device Identifier08714729937449
UDI-Public08714729937449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2022
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0024279244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date09/28/2020
Patient Sequence Number1